Open Access
25 June 2002 Continuity and general perturbation of the Drazin inverse for closed linear operators
N. Castro González, J. J. Koliha, V. Rakočević
Abstr. Appl. Anal. 7(6): 335-347 (25 June 2002). DOI: 10.1155/S1085337502002890

Abstract

We study perturbations and continuity of the Drazin inverse of a closed linear operator A and obtain explicit error estimates in terms of the gap between closed operators and the gap between ranges and nullspaces of operators. The results are used to derive a theorem on the continuity of the Drazin inverse for closed operators and to describe the asymptotic behavior of operator semigroups.

Citation

Download Citation

N. Castro González. J. J. Koliha. V. Rakočević. "Continuity and general perturbation of the Drazin inverse for closed linear operators." Abstr. Appl. Anal. 7 (6) 335 - 347, 25 June 2002. https://doi.org/10.1155/S1085337502002890

Information

Published: 25 June 2002
First available in Project Euclid: 14 April 2003

zbMATH: 1009.47002
MathSciNet: MR1920147
Digital Object Identifier: 10.1155/S1085337502002890

Subjects:
Primary: 47A10 , 47A60

Rights: Copyright © 2002 Hindawi

Vol.7 • No. 6 • 25 June 2002
Back to Top